# SDR CALA2025092309174

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N17349
- Make and model: Boeing 737-8
- Aircraft serial: 67620
- Aircraft time: 3,515 hours, 1,171 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 3,499 hours, 1,167 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BIRD STRIKE REMAINS IN NR 1 ENG. INITIAL INSP IAW AMM 71-00-00-200-802-G00.  PER AMM 71-00-00-200-802-G00. INSP OF ENG. COMPLETED UP TO & INCLUDING STEP H 14A. STILL CONTINUING IAW 12-40-04-100-801, CLEANING CONTINUED IAW 71-00-00-200-802-G00 FROM PARA 15 UP TO PARA 24 A.1 (A, B). FOUND SIGNS OF MATERIAL IN BOOSTER INLET. BOOSTER BLADES & VANES BORESCOPE INSP IAW 72-00-00-290-803-G00 & INSP OF STAGES 1, 3, & 8 HPC BLADES IAW 72-00-00-290-804-G00,  REQUIRED COMPLIED WITH BORESCOPE INSP OF BOOSTER BLADES & VANES STAGES 1-4 & HPC BLADES STAGES 1, 3, & 8 IAW AMM 71-00-00-200-802-G00.  NO DAMAGE NOTED.  BIRD STRIKE INSP ACCOMPLISHED WITH BOROSCOPE IAW AMM 71-00-00-200-802-G00. NO FURTHER ACTIONS REQUIRED.
